# SDR SWIA202409160817

- Difficulty date: June 30, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 38,408 hours, 26,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT COMPARTMENT PLATE UNDER ADG PUMP CRACKED RH SIDE     (C-CHECK RO 9/15/2024)    REPAIRED FWD EQUIPMENT COMPARTMENT PLATE UNDER ADG PUMP PER CRJ 900 SRM 53-11-43-201-001-A01. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
